# SDR CALA2016072195570

- Difficulty date: July 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF APPROACHING 125 KTS DUE TO SPOILER ALERT MESSAGE. REQUESTED FIRE/RESCUE FOR HOT BRAKES, TOWED TO GATE  REPLACED SPOILER CONTROL MODULE 1R IAW MM 27-09-00, ACCOMPLISHED TAKEOFF CONFIG WARNING CARD MODULE TEST, AND LANDING CONFIG WARNING CARD MODULE TEST, REF MM 31-51-04, NO FAULTS NOTED
